MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to draeger - the reported issue is that on friday (b)(6) 2026.In the morning while on a patient the unit screen went black.The ventilator stayed running.The swapped the ventilator out.No reported patient injury.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The analysis of the transmitted information, including the log file, revealed a temporary deviation of the cockpit.Based on the available information the background lightning caused a faulty display illumination.The ventilation unit is not affected and continued.Safety-relevant parameters such as fio2, minute volume, or airway pressure are displayed in the secondary oled display of the ventilator, and the user can observe the ongoing ventilation.Dräger service onsite replacement the lcd with the inverter board.Afterwards the device was successfully tested according to manufacturer specs.The field failure rate is continuously monitored by the product quality board and is accepted.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24385614
Report Number9611500-2026-00067
Device Sequence Number18768015
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)210223(93)8416400-21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2021
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown